# SDR 98ZZZX3316

- Difficulty date: August 20, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6560R
- Make and model: Beech B19
- Aircraft serial: MB722
- System (JASC): 2120 · Air Distribution System
- Part: Vents
- Part number: 11728888
- Condition: Deteriorated
- Location: Fuselage
- Part time: 2,796 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FRESH AIR DUCTING (P/N 111728-888) THAT SUPPLIES AIR TO THE REAR SEATS WAS ORIGINAL AND IN A TOTALLY UNUSABLE CONDITION.  THE DUCTING COMES OUT OF THE FLOOR AT STA 133 AND RUNS UP THE SIDE OF THE DOOR FRAMES ON BOTH SIDES TO THE OUTLETS IN THE HEADLINER.  WHERE THE STEEL WIRE IN THE DUCTING TOUCHED STRUCTURAL PARTS, IN THIS AREA, IT CAUSED DISSIMILAR METAL (ELECTROLYSIS) CORROSION.  THESE PARTS WERE DESTROYED MAKING REPLACEMENT NECESSARY.  SUBMITTER RECOMMENDATIONS: CAREFULLY INSPECT THE ROUTING OF THIS DUCTING AND REPLACE IT WHEN IT SHOWS ANY SIGN OF DETERIORATION.
